# SDR AWXA200401312

- Difficulty date: October 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN FLOORBEAM AT BS 1680 FROM LBL 54 TO RBL 54.  MAINTENANCE REMOVED CORRODED FLOORBEAM UPPER CHORD AT BS 1681 FROM LBL 54 TO RBL 54; FABRICATED A NEW REPLACEMENT UPPER CHORD; INSTALLED REPAIR PART IAW ER 19-5365-00046-JS2A.
